# SDR DALA2018120657066

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0852038) DOOR 1R LOWER GATE CORRODED. REMOVED AND REPLACED R-1 PASSENGER DOOR LOWER GATE IAW B-757 AMM 52-11-05, RIG CHECK PREFORMED ON AMDS CARD 5211-2002-1R.
